Translator Disclaimer
February 2021 Imploded cross-sections
Lisa Jeffrey, Sina Zabanfahm
Rocky Mountain J. Math. 51(1): 193-211 (February 2021). DOI: 10.1216/rmj.2021.51.193

Abstract

In this survey article, we describe imploded cross-sections, which were developed in order to solve the problem that the cross-section of a Hamiltonian K-space is usually not symplectic. In some specific examples we contrast the intersection homology of some imploded cross-sections with their homology intersection spaces. Moreover, we compute the homology of intersection spaces associated to the open cone of a simply connected, smooth, oriented manifold and the suspension of such a manifold.

Citation

Download Citation

Lisa Jeffrey. Sina Zabanfahm. "Imploded cross-sections." Rocky Mountain J. Math. 51 (1) 193 - 211, February 2021. https://doi.org/10.1216/rmj.2021.51.193

Information

Received: 5 February 2020; Revised: 13 June 2020; Accepted: 22 June 2020; Published: February 2021
First available in Project Euclid: 28 May 2021

Digital Object Identifier: 10.1216/rmj.2021.51.193

Subjects:
Primary: 58-02

Keywords: cross-section , Hamiltonian system , implosion , symplectic

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • February 2021
Back to Top